# SDR DALA2017082006319

- Difficulty date: August 19, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 55,433 hours, 7,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING L2 DOOR SLIDE REPLACEMENT, EPSU SYSTEM TEST FAULTED, EPSU 19WL.  REPLACED EPSU 19WL.
